# SDR SWAA2022110950885

- Difficulty date: September 30, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 59,586 hours, 35,374 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL COMMON TO BS 1016 BULKHEAD FWD SIDE; LBL 18; WL 208 IS CRACKED / [01] REMOVED INTERCOSTAL COMMON TO BS 1016 BULKHEAD FWD SIDE; LBL 18; WL 208 SRM 51-40-02.-;[02] RECIVED NEW INTERCOSTAL COMMON ITEM:148A2261-15;LOCATED AND DRILLED NEW INTERCOSTAL COMMON TO BS 1016 BULKHEAD FWD SIDE; LBL 18; WL 208 ; IAW 737-700 SRM 51-40-05-0G-0 DWG 148A0922. OK TO INTALL.;[03] REQUIRES CLEANING TO REMOVE FOD SHEET METAL SHAVINGS PRIOR TO OK TO INSTALL;[04] CLEANED AND REMOVED FOD AROUND REPAIR AREA IAW SOPM 20-30-03;[05] CLEANED AND REMOVED FOD AROUND REPAIR AREA IAW SOPM 20-30-03 OK TO INSTALL;[06] VERIFIED CORRECTIVE ACTION 2; 4 AND 5 OK TO INSTALL GIVEN;[07] INSTALLED INTERCOSTAL COMMON TO BS 1016 BULKHEAD FWD SIDE; LBL 18; WL 208 ; IAW SRM 51-40-02-0G-0 AND DWG#148A0922;[08] VERIFIED CORRECTIVE ACTION #7 VERIFIED MEASUREMENTS
